MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).Device evaluated by mfr.: the device was returned for analysis.Unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.It was observed that only the main coil was returned.It was observed that the main coil was bent and stretched at the coil arm, zap tip and all primary coil section.Also, the arm coil was detached.The functional could not be performed due only the main coil was returned.
 
Event or Problem Description
Reportable based on device analysis completed on 24-apr-2024.It was reported that the failure to advance in catheter and premature deployment occurred.The patient underwent endovascular repair of an abdominal aortic aneurysm, and embolization was scheduled for internal iliac artery with medium tortuosity.An imaging catheter was used for deployment, but after crossing the central line, the coil could not be advanced through the catheter.The coil could not be delivered despite multiple attempts, and upon checking, it was noted that the interlock arms had already released.The device was removed together with the catheter and the procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.However, returned device analysis revealed that the arm coil was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19299048
Report Number2124215-2024-25090
Device Sequence Number6865202
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public08714729795438
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0031063525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight63 KG